# SDR DALA2017100907353

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 12,430 hours, 4,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 1c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE SEAT 1C MOUNTED EMERGENCY LIGHT DETACHED.   MAINTENANCE REINSTALLED THE EMERGENCY LIGHT INTO THE SEAT.  THE LIGHT CHECKED OK IAW MM 33-51.
